MAUDE Adverse Event Report: GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM; SOLTIVE LASER SYSTEM

GYRUS ACMI, INC. SOLTIVE PRO SUPERPULSED LASER SYSTEM; SOLTIVE LASER SYSTEM
Model Number TFL-SLS
Medical Device Problem Codes Break (1069); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the laser system had broke at the connector flexible part and sparked.The issue was found during the therapeutic urethroscopy with laser lithotripsy procedure which was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device was returned and the evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Corrected fields: d9, should have been marked yes only.The device was not returned to olympus for physical evaluation.The device was evaluated onsite by an olympus field service engineer.The customer's reportable malfunction was not reproduced.The device was within performance specifications.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause for the event could not be determined as the event was not confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
SOLTIVE PRO SUPERPULSED LASER SYSTEM
Common Device Name
SOLTIVE LASER SYSTEM
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18812568
Report Number3011050570-2024-00087
Device Sequence Number4325067
Product Code GEX
UDI-Device Identifier00821925044135
UDI-Public00821925044135
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-SLS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/20/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date08/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown